Just Need Positive Feedback

Discussion in 'Support' started by michaelbio, May 21, 2016.

tinnitus forum
    1. michaelbio

      michaelbio Member Benefactor

      Location:
      Long Island, New York
      Tinnitus Since:
      Teenager
      I'm ranting. My tinnitus is worse than ever. I had it since I am 10 and dealt with it very well. Not doing well at the moment. My anxiety is jacking it up. I have been very stressed lately and a little depressed. I know this is making my tinnitus rage. I feel for all you people on this forum and know what each of you endure. I wish I can take away all our suffering. God bless you all.
       
      • Hug Hug x 9
      • Like Like x 1
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I hope your stress and depression is being treated with support and talking therapy and treatment of needed and will help you cope better with your tinnitus.
      Try stay calm and relaxed so it won't feed your tinnitus.....lots of love glynis
       
      • Hug Hug x 1
    3. michaelbio

      michaelbio Member Benefactor

      Location:
      Long Island, New York
      Tinnitus Since:
      Teenager
      Hi Glynis,

      Thanks for the kind words. I am trying to manage my stress with cognitive therapy in the meantime. I have Xanax, but I never take them, maybe I should!
       
    4. Karen
      Talkative

      Karen Manager Staff Benefactor Hall of Fame Ambassador

      Location:
      U.S.
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      First time: Noise 2nd Time: Ototoxic drug
      Hi, @michaelbio ,

      I'm sorry you're going through a stressful time right now, and am glad you're going to cognitive therapy. If you don't feel comfortable taking a prescription drug like Xanax, you could try a natural alternative, such as magnesium, holy basil, or pharmaGABA. Those supplements were what got me through the worst of my tinnitus when it first started. I'm still taking the magnesium, and it helps to keep me calm and keeps my tinnitus on an even keel.

      Another thing you can do is find ways to stay busy and distract yourself. For me, exercise (walking) has been really helpful, and I have also attended restorative yoga classes. Find something that you love to do, that works for you, and you'll find that in time, things will improve.

      I wish you well, and hope things begin to calm down for you soon. But in the meantime, we're here for you!

      Best wishes,
      Karen
       
      • Agree Agree x 1
    5. michaelbio

      michaelbio Member Benefactor

      Location:
      Long Island, New York
      Tinnitus Since:
      Teenager
      Thank you Karen. I recently been hearing about the benefits of magnesium and will give it a try :)
       
      • Hug Hug x 1
    6. stacey
      Bookworm

      stacey Member

      Location:
      New York, NY
      Tinnitus Since:
      07/15/2014
      Cause of Tinnitus:
      Unknown
      @michaelbio hey, if you don't mind me asking what contributed to causing you T at the age of 10? was it hearing loss related? and I hope your T lowers down soon!
       
    7. michaelbio

      michaelbio Member Benefactor

      Location:
      Long Island, New York
      Tinnitus Since:
      Teenager
      Hi Stacey. Thank you. I had an ear infection when I was 10, and I took an antibiotic. I remember shortly after a very low ringing.
       
    8. stacey
      Bookworm

      stacey Member

      Location:
      New York, NY
      Tinnitus Since:
      07/15/2014
      Cause of Tinnitus:
      Unknown
      @michaelbio I heard of a few cases where antibiotics contributed to T. I could never understand how meds that are supposed to help us actually does more harm then good. So when we think we're doing the right thing by taking certain meds there's always the risk of complications. I know someone who had brain cancer and after treatment his T began, because the chemo therapy damages the ear hair cells. It's very sad. But he takes his T as a scar from a battle he won (cancer).
       
    9. michaelbio

      michaelbio Member Benefactor

      Location:
      Long Island, New York
      Tinnitus Since:
      Teenager
      I know. It's always a gamble when you really need to take something. With T, you're even extra cautious not to add more fuel to the fire. Every action has a reaction, and medicine is exactly that. Sorry to hear about your friend, but I am glad he won his fight against cancer despite his auditory scars.
       
      • Like Like x 2

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.